Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of periodic orbits of superior planets


Author: F. R. Moulton
Journal: Trans. Amer. Math. Soc. 13 (1912), 96-108
MSC: Primary 70F15; Secondary 37C27, 37N05
MathSciNet review: 1500908
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F15, 37C27, 37N05

Retrieve articles in all journals with MSC: 70F15, 37C27, 37N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500908-9
PII: S 0002-9947(1912)1500908-9
Article copyright: © Copyright 1912 American Mathematical Society